# SDR ASAA2023011341497

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,993 hours, 7,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 16689
- Condition: Faulted
- Location: Lt Acm
- Part time: 39,456 hours, 11,511 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REPLACED TRIM CONTROL VALVE PER B737-900 AMM 21-51-10.
